MathSciNet Relay Station
MathSciNet bibliographic data
MR464230 (57 #4164b) 55E45
Kahn, Daniel S.; Priddy, Stewart B. The transfer and stable homotopy theory. Math. Proc. Cambridge Philos. Soc. 83 (1978), no. 1, 103–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement